# SDR AALA202111034204

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 37,577 hours, 15,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tie
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SLIDE CHANGE, LAS NOTED A DAMAGE/BROKEN LADDER TIE COMMON TO THE AFT RIGHT SLIDE. ACCOMPLISHED PERMANENT REPAIR PER EA 331749.
